FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Relation between the sagittal pelvic and lumbar spine geometries following surgical correction of adolescent idiopathic scoliosis

Tanguay, Frédéric, Mac-Thiong, Jean-Marc, de Guise, Jacques A. et Labelle, Hubert. 2007. « Relation between the sagittal pelvic and lumbar spine geometries following surgical correction of adolescent idiopathic scoliosis ». European Spine Journal, vol. 16, nº 4. pp. 531-536.
Compte des citations dans Scopus : 39.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 13 Jun 2012 18:12
Last Modified: 06 Nov 2015 21:27
URI: http://espace2.etsmtl.ca/id/eprint/1294

Actions (login required)

View Item View Item